MathSciNet Relay Station
MathSciNet bibliographic data
MR2115092 (2005k:22024) 22E50 (22E35)
Huang, Jing-Song; Tadić, Marko Generalized spherical functions on reductive $p$-adic groups. Trans. Amer. Math. Soc. 357 (2005), no. 5, 2081–2117 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement